I've been dealing with eye issues for 3 years now, the first time my eyes started giving me problems, the corner of my left eyes was red. Then it got worst as time went on, I went the eye doctor and he asked if I was around some fecal matter. He treated me with an eye solution and gave a refill just in case. Well, I end up using both solution's and it healed. Later it return with a repeat. I went to the emergency and they treated the eye the same as the first eye specialist. Now it's been 2 years and the problem came back, I seen a doctor recently and he believes it inflammation that's playing a big part. Although he treated the eye with a solution 3%, the problem had repeated after treatment. What do you think may be going on with my eye. I am sick a lot and have problem with a 5th vertebra in my neck that affects my back. Thanks for reading and response and advance. SHA>
I don't believe the back would be related unless you are on heavy pain meds and getting very dry eyes. If you responded to anti-inflammatory drops such as a steroid like Lotemax, then this could be some type of inflammation like scleritis or episcleritis. All I can say is that you should see a good ophthalmologist and carefully explain your symptoms and what has worked and what didn't work and of course any other symptoms such as rash or arthritis or other illness that you may be having. Good Luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.